Automorphic forms of higher order

Deitmar, Anton and Diamantis, Nikolaos (2009) Automorphic forms of higher order. Journal of the London Mathematical Society, 80 (1). pp. 18-34. ISSN 0024-6107

[img] PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
Download (216kB)


In this paper a theory of Hecke operators for higher-order modular forms is established. The definition of higher-order forms is extended beyond the realm of parabolic invariants. A canonical inner product is introduced. The role of representation theoretic methods is clarified and, motivated by higher-order forms, new convolution products of L-functions are introduced.

Item Type: Article
Additional Information: Copyright: London Mathematical Society
Schools/Departments: University of Nottingham, UK > Faculty of Science > School of Mathematical Sciences
Identification Number:
Depositing User: Diamantis, Dr Nikolaos
Date Deposited: 08 Apr 2014 12:17
Last Modified: 18 Oct 2017 17:14

Actions (Archive Staff Only)

Edit View Edit View